On series $\sum c_k f(kx)$ and Khinchin's conjecture

István Berkes, Michel Weber

Research output: Contribution to journalArticle

LanguageEnglish
Pages593-609
JournalIsrael journal of mathematics
Volume201
Issue number2
StatusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On series $\sum c_k f(kx)$ and Khinchin's conjecture. / Berkes, István; Weber, Michel.

In: Israel journal of mathematics, Vol. 201, No. 2, 2014, p. 593-609.

Research output: Contribution to journalArticle

@article{283104fa0f91429f8db7f2301a6d2c2f,
title = "On series $\sum c_k f(kx)$ and Khinchin's conjecture",
author = "Istv{\'a}n Berkes and Michel Weber",
year = "2014",
language = "English",
volume = "201",
pages = "593--609",
journal = "Israel journal of mathematics",
issn = "0021-2172",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - On series $\sum c_k f(kx)$ and Khinchin's conjecture

AU - Berkes,István

AU - Weber,Michel

PY - 2014

Y1 - 2014

UR - http://www.ma.huji.ac.il/~ijmath/index_pdf/201.pdf

M3 - Article

VL - 201

SP - 593

EP - 609

JO - Israel journal of mathematics

T2 - Israel journal of mathematics

JF - Israel journal of mathematics

SN - 0021-2172

IS - 2

ER -